... knows this, I’ve been on Vyvane for 2 months. And yes i know I can be annoying posting a lot. But this question is serious. I went on a up dose 3 days ago to 70mg. I was on 60mg for a month. I felt great, everything was good but I think I got greedy. I wanted to have me patience in reading 3 sentences and about once a week, I felt that anxiety around people. So I asked for a dose change so I could be at the maximum and maybe that could fix all these doctor visits since I felt great but I needed t fix 2 more things. Only 10mg difference is affecting me strongly. Its lasting 5 hours and then the last hour I feel cold, like a caffeine over dose. And I am repeating myself and texting people, basically being annoying. I told my doctor I can handle this until I get my new prescription in 3 days for 60 mg. but should I keep taking it? I don’t want to mess up my body, I know the higher the dose the more effects, so maybe that’s why I feel that cold feeling, but I know its too much if I am repeating myself, like I will say something then say agin a few minutes later when I was on the phone with her . I’m also having a crashing at 5 hours where 60mg I didn’t feel any effect and I felt fine all day . My doctor said maybe we should try another medication when you come in 2 weeks from now. I don’t want to go off it because Vyvanse has helped me with a lot. I’m not sleeping 14 hours a day, eye contact and remembering lectures better, it seems a stimulant helps me perform very good but not with reading, and of course my body gets immune in like 3 weeks then I get aniety around peole. I am afraid changing the medication will make me spiral down . It seems I need a stimulant to act normal, at 60mg, I start to see it wear off a little bit like the anxiety around people once a week after 2 weeks on 60 mg , and this is what happens going to 70. Over drive and repeating myself. So am I having an over dose or just a high dose right now? I looked online and it says over dose is high blood pressure, heart problems, confusion, breathing hard etc. I just seem to be going in confusion for a few sconds before I come out of it. Like I see blurr then great focus and I seem to repeat myself a lot.. My doctor thinks I am acting weird to. She says I keep repeating myself, and I called left 3 messages for her today before I spoke to her. So she wants me to do anther blood check since my readings are old when I come in too, and possibly might take me off this. I told her al this but will again when I see her, that 60mg on Vyvanse would be fine again and I can work with that, but then I think a month from now, it will lose its effects. Anybody know whats going on with me? And should I not take the 70mg for 3 days until my 60 comes in? if I wait one day then take one, I’m afraid that will be to much too since 3 days of this is doing this so not sure what to do. Why would I go into repeating myself? Are these sign of touretes syndrome or something? Its not bad, its more like, I say something, then a few minutes later I feel I have to say it again because I didn’t clarify it
Hello DOMO79. I again, not a doctor but something is not right. I belive that you might be best of on the 60mg. Try not to worry about that the 60mg is not going to work in the long term for you. Thats too far off in the future. As to taking the 70mg untill your 60mg arrives, your doctor would be better able to answer you on that point. She is aware whats happening and an expert. Take care my friend. Regards, pledge
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - Is anyone on vyvanse? I'm thinkin about switching?
Posted 30 Sep 2011 • 4 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 26 Mar 2012 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 20 Jul 2016 • 1 answer